# SDR QXEA2019042400188

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00669
- Aircraft time: 5,215 hours, 3,219 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Part time: 100,023 hours, 100,018 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT LH BRAKE FAULT AND RH BRAKE FAULT ON GROUND. WHEELS LOCKED UP ON BRAKE APPLICATION. REMOVED FROM SERVICE. FOUND NO ACTIVE FAULT. FOUND FAULT IN LAST LEG BRAKE LH FAULT, RH BRAKE WITH NO CORRELATION INFO GIVEN FOR EITHER FAULT. POWERED A/C DOWN AND UP. STILL NO FAULT DISPLACED REF FIM MCN E320011-01. AS PRECAUTIONARY MEASURE REMOVED AND REPLACED OUTBD BCM REF AMM TASK 32-41-07-000-801-A,32-41-07-400-801-A. OP'S CHECK GOOD. TAXI  AIRCRAFT AROUND AIRPORT. NO FAULT NOTED. AIRCRAFT RETURNED TO SERVICE.
